# SDR 2020FA0000077

- Difficulty date: January 16, 2020
- Submitted: January 22, 2020
- Operation: General aviation
- Aircraft: N991AL
- Make and model: Lear 35A
- Aircraft serial: 216
- Aircraft time: 19,403 hours, 13,323 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

HYDRAULIC SYSTEM FAILURE. PRESSURE DROPPED UPON FIRST NOTCH FLOP EXTENSION. BLEW GEAR DOWN AND USED EMERGENCY BRAKES HYDRAULIC FLUID LEAKING HEAVILY FROM UNDERSIDE OF PLANE NEAR BEACON LIGHT
